Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 7, Pages 1157–1166 (Mi zvmmf620)  

On the optimization of a class of algorithms for solving nonsymmetric saddle point problems

Yu. V. Bychenkov

Faculty of Mechanics and Mathematics, Moscow State University, Leninskie gory, Moscow, 119992, Russia

Abstract: To solve a nonsingular nonsymmetric system of linear equations with a saddle point, an algorithm with three constant iteration parameters is developed as an extension of the well-known Arrow–Hurwicz algorithm. An estimate for the spectral radius of the transition operator is derived. The asymptotic convergence rate is examined as a function of the nonsymmetric part of the original problem. The results of numerical experiments are presented.

Key words: saddle point operator, the Arrow–Hurwicz algorithm, optimization of an algorithm, nonsymmetric system of linear equations.

Full text: PDF file (1024 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:7, 1117–1126

Bibliographic databases:
UDC: 519.612.4
Received: 10.12.2004

Citation: Yu. V. Bychenkov, “On the optimization of a class of algorithms for solving nonsymmetric saddle point problems”, Zh. Vychisl. Mat. Mat. Fiz., 45:7 (2005), 1157–1166; Comput. Math. Math. Phys., 45:7 (2005), 1117–1126

Citation in format AMSBIB
\Bibitem{Byc05}
\by Yu.~V.~Bychenkov
\paper On the optimization of a class of algorithms for solving nonsymmetric saddle point problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 7
\pages 1157--1166
\mathnet{http://mi.mathnet.ru/zvmmf620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2188407}
\zmath{https://zbmath.org/?q=an:1077.65029}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 7
\pages 1117--1126


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf620
  • http://mi.mathnet.ru/eng/zvmmf/v45/i7/p1157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:209
    Full text:76
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021